Locally coherent algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 43-48
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a5,
author = {Chajda, Ivan},
title = {Locally coherent algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {43--48},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767190},
zbl = {0958.08003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a5/}
}
Chajda, Ivan. Locally coherent algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 43-48. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a5/